# SDR COM31108

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343CA
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL3827M157
- Condition: Defective
- Location: Lt Elev
- Part time: 14,852 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG WARNING DURING TAKEOFF ROLL.  REPLACED THE LT PITCH TRIM ACTUATOR.
